Alert archive / Montana / Winter Storm Watches in 2011
Winter Storm Watch 4, NWS Missoula, MT
NWS Missoula, MT issued this winter storm watch at Feb 5, 2011, 3:04 PM MST for 5 counties in Montana. It took effect at Feb 6, 2011, 11:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 5, 2011, 3:04 PM MST (22:04 UTC)
- In effect from
- Feb 6, 2011, 11:00 AM MST
- Expired
- Feb 6, 2011, 4:13 AM MST
- In force
- Issued by
- NWS Missoula, MT
Counties Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT
The radar
The Missoula radar (KMSX), 32 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
596 WWUS45 KMSO 052204 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 304 PM MST SAT FEB 5 2011 MTZ002-043-061200- /O.NEW.KMSO.WS.A.0004.110206T1800Z-110208T0000Z/ WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION- 304 PM MST SAT FEB 5 2011 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. * IMPACTS/TIMING: SNOW WILL BEGIN TO FALL LATE SUNDAY MORNING AND CONTINUE THROUGH MONDAY. SNOWFALL IS EXPECTED TO INTENSIFY OVERNIGHT SUNDAY NIGHT...BECOMING MODERATE TO HEAVY AT TIMES. ARCTIC AIR WILL BEGIN TO SPILL OVER THE CONTINENTAL DIVIDE MONDAY MORNING...PRODUCING GUSTY NORTHEAST WINDS AND BLOWING/DRIFTING OF SNOW. THE COMBINATION OF SNOW AND BLOWING SNOW COULD QUICKLY REDUCE VISIBILITIES AT TIMES THROUGH MONDAY. HAZARDOUS DRIVING CONDITIONS SHOULD BE ANTICIPATED DUE TO SNOW...BLOWING SNOW AND SLICK SNOW-COVERED ROADWAYS. * SNOW ACCUMULATIONS: 5 TO 10 INCHES AT LOWER ELEVATIONS WITH UP TO 15 INCHES OVER MOUNTAIN PASSES/HIGHER ELEVATIONS. * WINDS: BECOMING NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH MONDAY MORNING THROUGH MONDAY AFTERNOON...MAINLY HIGHWAY 2 AND HIGHWAY 200 TRAVEL CORRIDORS. * LOCATIONS IMPACTED INCLUDE...BAD ROCK CANYON...ESSEX...HIGHWAY 83 BIGFORK TO SWAN LAKE...MARIAS PASS...POLEBRIDGE...HIGHWAY 200 BONNER TO GREENOUGH...HIGHWAY 83 SEELEY LAKE TO CONDON... I-90 EAST MISSOULA TO BEARMOUTH PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...BLOWING SNOW...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
210 WWUS45 KMSO 061113 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 413 AM MST SUN FEB 6 2011 MTZ002-062200- /O.UPG.KMSO.WS.A.0004.110206T1800Z-110208T0000Z/ /O.NEW.KMSO.WS.W.0005.110207T0000Z-110208T0000Z/ WEST GLACIER REGION- 413 AM MST SUN FEB 6 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * IMPACTS/TIMING: SNOW WILL BEGIN TO FALL LATE THIS AFTERNOON AND CONTINUE THROUGH MONDAY. SNOWFALL IS EXPECTED TO INTENSIFY OVERNIGHT TONIGHT...BECOMING MODERATE TO HEAVY AT TIMES. ARCTIC AIR WILL BEGIN TO SPILL OVER THE CONTINENTAL DIVIDE MONDAY MORNING...PRODUCING GUSTY NORTHEAST WINDS AND BLOWING/DRIFTING OF SNOW. THE COMBINATION OF SNOW AND BLOWING SNOW COULD QUICKLY REDUCE VISIBILITIES AT TIMES THROUGH MONDAY. HAZARDOUS DRIVING CONDITIONS SHOULD BE ANTICIPATED DUE TO SNOW...BLOWING SNOW AND SLICK SNOW-COVERED ROADWAYS. * SNOW ACCUMULATIONS: 5 TO 10 INCHES AT LOWER ELEVATIONS WITH UP TO 15 INCHES OVER MOUNTAIN PASSES/HIGHER ELEVATIONS. * WINDS: WINDS WILL BEGIN TO INCREASE MONDAY MORNING BECOMING NORTHEAST SUSTAINED AT 15 TO 25 MPH WITH GUSTS TO 35 MPH THROUGH MONDAY AFTERNOON...MAINLY ALONG THE HIGHWAY 2 TRAVEL CORRIDOR. * LOCATIONS IMPACTED INCLUDE...BAD ROCK CANYON...ESSEX...HIGHWAY 83 BIGFORK TO SWAN LAKE...MARIAS PASS...POLEBRIDGE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW OR BLOWING SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MTZ043-062200- /O.UPG.KMSO.WS.A.0004.110206T1800Z-110208T0000Z/ /O.NEW.KMSO.WS.W.0005.110207T0000Z-110208T0600Z/ POTOMAC/SEELEY LAKE REGION- 413 AM MST SUN FEB 6 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * IMPACTS/TIMING: SNOW WILL BEGIN TO FALL LATE THIS AFTERNOON AND CONTINUE THROUGH MONDAY EVENING. SNOWFALL IS EXPECTED TO INTENSIFY OVERNIGHT TONIGHT...BECOMING MODERATE TO HEAVY AT TIMES. ARCTIC AIR WILL BEGIN TO SPILL OVER THE CONTINENTAL DIVIDE MONDAY MORNING...PRODUCING GUSTY NORTHEAST WINDS AND BLOWING/DRIFTING OF SNOW. THE COMBINATION OF SNOW AND BLOWING SNOW COULD QUICKLY REDUCE VISIBILITIES AT TIMES THROUGH MONDAY. HAZARDOUS DRIVING CONDITIONS SHOULD BE ANTICIPATED DUE TO SNOW...BLOWING SNOW AND SLICK SNOW-COVERED ROADWAYS. * SNOW ACCUMULATIONS: 5 TO 10 INCHES AT LOWER ELEVATIONS WITH UP TO 15 INCHES OVER THE HIGHER ELEVATIONS. * WINDS: WINDS WILL BEGIN TO INCREASE MONDAY MORNING...BECOMING NORTHEAST SUSTAINED AT 15 TO 25 MPH WITH GUSTS TO 35 MPH THROUGH MONDAY AFTERNOON...MAINLY ALONG THE HIGHWAY 200 TRAVEL CORRIDOR. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 200 BONNER TO GREENOUGH...HIGHWAY 83 SEELEY LAKE TO CONDON...I-90 EAST MISSOULA TO BEARMOUTH PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW OR BLOWING SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MTZ003-062200- /O.NEW.KMSO.WS.W.0005.110207T0700Z-110208T0000Z/ FLATHEAD/MISSION VALLEYS- 413 AM MST SUN FEB 6 2011 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY FOR THE FLATHEAD VALLEY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW FOR THE FLATHEAD VALLEY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY. * IMPACTS/TIMING: SNOW WILL BEGIN TO FALL THIS EVENING AND CONTINUE THROUGH MONDAY. SNOWFALL IS EXPECTED TO INTENSIFY MONDAY MORNING...BECOMING MODERATE TO HEAVY AT TIMES. ARCTIC AIR WILL BEGIN TO SPILL OVER THE CONTINENTAL DIVIDE MONDAY MORNING AS WELL...PRODUCING GUSTY NORTHEAST WINDS AND BLOWING/DRIFTING OF SNOW. THE COMBINATION OF SNOW AND BLOWING SNOW COULD QUICKLY REDUCE VISIBILITIES AT TIMES THROUGH MONDAY...PARTICULARLY DURING THE MORNING COMMUTE. HAZARDOUS DRIVING CONDITIONS SHOULD BE ANTICIPATED DUE TO SNOW...BLOWING SNOW AND SLICK SNOW-COVERED ROADWAYS. LOCATIONS SOUTH OF FLATHEAD LAKE WILL SEE SNOW BY MONDAY AFTERNOON...BUT IMPACTS DUE TO SNOW AND WIND ARE EXPECTED TO BE MINIMAL. * SNOW ACCUMULATIONS: 2 TO 5 INCHES IN THE FLATHEAD VALLEY...LOCALLY UP TO 7 IN WHITEFISH AND COLUMBIA FALLS. SNOW ACCUMULATIONS MAY BE DIFFICULT TO MEASURE DUE TO BLOWING AND DRIFTING. 1 TO 2 INCHES CAN BE EXPECTED SOUTH OF FLATHEAD LAKE. * WINDS: WINDS WILL BEGIN TO INCREASE MONDAY MORNING BECOMING NORTHEAST SUSTAINED AT 15 TO 25 MPH WITH GUSTS TO 40 MPH THROUGH MONDAY AFTERNOON...MAINLY IN THE NORTHERN FLATHEAD VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW OR BLOWING SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MTZ007-062200- /O.NEW.KMSO.WW.Y.0016.110207T1800Z-110208T0600Z/ BUTTE/BLACKFOOT REGION- 413 AM MST SUN FEB 6 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 11 AM TO 11 PM MST MONDAY. * IMPACTS/TIMING: SNOW WILL BEGIN TO FALL THIS EVENING AND CONTINUE THROUGH MONDAY EVENING. SNOWFALL IS EXPECTED TO INTENSIFY MONDAY MORNING...BECOMING MODERATE TO HEAVY AT TIMES. ARCTIC AIR WILL BEGIN TO SPILL OVER THE CONTINENTAL DIVIDE MONDAY MORNING AS WELL...PRODUCING GUSTY EAST WINDS AND BLOWING/DRIFTING OF SNOW. THE COMBINATION OF SNOW AND BLOWING SNOW COULD QUICKLY REDUCE VISIBILITIES AT TIMES THROUGH MONDAY EVENING. HAZARDOUS DRIVING CONDITIONS SHOULD BE ANTICIPATED DUE TO SNOW...BLOWING SNOW AND SLICK SNOW-COVERED ROADWAYS. LOCATIONS SOUTH OF HIGHWAY 12 WILL SEE SNOW BY MONDAY AFTERNOON...BUT IMPACTS DUE TO SNOW AND WIND ARE EXPECTED TO BE MINIMAL. * SNOW ACCUMULATIONS: 2 TO 5 INCHES NORTH OF HIGHWAY 12. SNOW ACCUMULATIONS MAY BE DIFFICULT TO MEASURE DUE TO BLOWING AND DRIFTING. 1 TO 2 INCHES CAN BE EXPECTED SOUTH OF HIGHWAY 12. * WINDS: WINDS WILL BEGIN TO INCREASE LATE MONDAY MORNING BECOMING EAST SUSTAINED AT 15 TO 25 MPH WITH GUSTS TO 35 MPH THROUGH MONDAY EVENING...MAINLY ALONG THE HIGHWAY 200 AND HIGHWAY 12 TRAVEL CORRIDORS. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 12 GARRISON TO ELLISTON...MACDONALD PASS...HIGHWAY 200 THROUGH OVANDO PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW OR BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this winter storm watch went out at Feb 5, 3:00 PM MST, 4 minutes earlier.
Area forecast discussion, Feb 5, 3:00 PM MST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
300 PM MST SAT FEB 5 2011
.DISCUSSION...UNSETTLED NORTHWEST FLOW ALOFT AND MOISTURE
STREAMING AROUND A HIGH PRESSURE RIDGE OFF THE WEST COAST HAVE
SUPPORTED A FEW MOUNTAIN SNOW SHOWERS THIS AFTERNOON. ALTHOUGH
SHOWERS ARE EXPECTED TO TAPER OFF THROUGH THE EVENING...ANOTHER
SURGE OF MOISTURE WILL KEEP PRECIPITATION CHANCES GOING THROUGH
THE OVERNIGHT HOURS. ICY ROAD CONDITIONS COULD BECOME A NUISANCE
TO TRAVELERS ONCE AGAIN AS WET ROADWAYS RE-FREEZE OVERNIGHT
THROUGH MID TO LATE SUNDAY MORNING.
A MORE ENERGETIC PACIFIC SYSTEM WILL BEGIN TO IMPACT THE NORTHERN
ROCKIES SUNDAY AFTERNOON THROUGH MONDAY. MOUNTAINS AND PASSES
SHOULD BEAR THE BRUNT OF THE STORM WITH MODERATE TO HEAVY SNOW
ACCUMULATIONS ANTICIPATED AS THE SURFACE LOW TRACKS NORTHWEST TO
SOUTHEAST. ALL BUT THE LOWEST VALLEYS OF NORTH CENTRAL IDAHO
SHOULD PICK UP LIGHT TO MODERATE SNOW ACCUMULATIONS. AS THE LOW
DEEPENS OVER WESTERN MONTANA LATE SUNDAY NIGHT...A TIGHTENING
SURFACE PRESSURE GRADIENT WILL DEVELOP AND PRODUCE GUSTY WINDS
ACROSS NORTH CENTRAL IDAHO AND WEST CENTRAL/SOUTHWEST MONTANA. THE
LOWER HELLS CANYON/GRANGEVILLE AREAS WILL LIKELY SEE WIND GUSTS OF
40 MPH LATE SUNDAY NIGHT THROUGH MONDAY MORNING...WHILE THE
BITTERROOT VALLEY AND INTERSTATE 90 CORRIDOR FROM ANACONDA TO DEER
LODGE SHOULD EXPERIENCE WIND GUSTS TO AROUND 35 MPH DURING THE
SAME TIME-FRAME. THE GUSTY WINDS WILL LIKELY DOWNSLOPE SOME OF THE
WIDER VALLEYS OF WEST CENTRAL/SOUTHWEST MONTANA...KEEPING THE
ATMOSPHERE WELL-MIXED AND LOW TEMPERATURES WELL ABOVE NORMAL. A
WINTER STORM WATCH HAS BEEN ISSUED FOR SNOW ALONG THE NORTHERN
DIVIDE AND A WIND ADVISORY HAS BEEN ISSUED FOR THE LOWER HELLS
CANYON/GRANGEVILLE AREAS. PLEASE SEE WWW.WEATHER.GOV/MISSOULA FOR
THE MOST CURRENT INFORMATION.
MONDAY AND MONDAY NIGHT...
THE UPPER FLOW PATTERN WILL BECOME MORE NORTHERLY AS A PACIFIC
NORTHWEST TROUGH OF LOW PRESSURE DIGS TOWARDS CALIFORNIA. THIS
TREND WILL DRAW MUCH COLDER INTO WESTERN MONTANA AND NORTHERN
IDAHO. SNOW IS EXPECTED TO CONTINUE MONDAY WITH EVENING LOWER
ELEVATIONS SEEING A CHANGE OVER TO SNOW ON MONDAY. ARCTIC AIR
(ALTHOUGH NOT AS COLD AS THE PREVIOUS CANADIAN SURGE) WILL BE
USHERED THROUGH THE GAPS OF THE CONTINENTAL DIVIDE BY STRONG EAST
TO NORTHEAST WINDS. EXIT POINTS THROUGH THESE GAPS...LIKE HELLGATE
CANYON (EAST MISSOULA) AND BADROCK CANYON (NORTH OF KALISPELL)
WILL ONCE AGAIN TAKE THE BRUNT OF THE WINDS MONDAY INTO MONDAY
EVENING...BEFORE DECREASING MONDAY NIGHT. EXPECT ACCUMULATING
SNOWFALL ACROSS MUCH OF WESTERN MONTANA AND NORTHERN IDAHO DURING
THIS PERIOD. THE INFLUX OF ARCTIC AIR WILL TAKE PLACE EARLY MONDAY
MONDAY THROUGH THE GLACIER PARK REGION AND NORTHERN FLATHEAD
VALLEY. TIMING OF COLD AIR INTO THE WEST-CENTRAL MONTANA
(INCLUDING THE MISSOULA AREA) BY LATE AFTERNOON/EARLY MONDAY
EVENING. A WINTER STORM WATCH HAS BEEN ISSUED FOR THE WEST GLACIER
AND SEELEY LAKE/POTOMAC REGIONS.
TUESDAY...DRIER...BUT STILL VERY COLD AIR WILL FILTER INTO THE
NORTHERN ROCKIES REGION AS A NORTHERLY FLOW MAINTAINS THE COLD
INFLUX. THE SURFACE PRESSURE GRADIENT WILL BE RELAXING WITH
DECREASING WINDS. SKIES WILL ALSO SEE SOME CLEARING ACROSS
NORTHWEST MONTANA.
WEDNESDAY MORNING WILL LIKELY BE THE COLDEST DAY WITH ALL MODELS
SHOWING STABLE CONDITIONS WITH LITTLE WIND OVER THE NORTHERN
ROCKIES. THE TEMPERATURES IN FAVORED LOCATIONS FOR COLD WILL LIKELY
PLUMMET OVERNIGHT AS LONG AS THE MODEL FORECAST OF CLEARING
CONDITIONS HOLDS TRUE. HOWEVER THE POTENTIAL CLEARING APPEARS SHORT
LIVED AS ANOTHER SWATH OF MOISTURE DROPS OUT OF CANADA WEDNESDAY
AFTERNOON INTO THURSDAY EVENING. BOTH THE GFS AND ECMWF ARE SHOWING
A BIT OF ENHANCED LIFTING POSSIBLE AS THE EXITING REGION OF AN
UPPER LEVEL JET STREAK NOSES OVER WESTERN MONTANA. THIS COULD RESULT
IN A PERIOD OF LIGHT SNOWFALL CONSIDERING THAT THE TEMPERATURES
FROM THE SURFACE TO ABOVE THE MOUNTAINS ARE WELL BELOW FREEZING AND
FALL WITHIN THE SNOW GROWTH REGION. BUT AT THIS TIME MOISTURE
APPEARS TO BE LIMITED SO HAVE CAUTIOUSLY INCREASED CHANCES FOR
PRECIPITATION MAINLY FOR LOCATIONS NORTH OF INTERSTATE 90.
THERE IS STILL A GOOD DEAL OF UNCERTAINTY REGARDING THE FORECAST
PATTERN FROM THURSDAY THROUGH NEXT WEEKEND. HOWEVER THERE IS
INCREASING CONFIDENCE THAT THERE WILL BE A PATTERN SHIFT OCCURRING
NEXT WEEKEND. THIS PATTERN WOULD LIKELY BRING MODERATING
TEMPERATURES AS THE AMPLIFIED RIDGE WHICH HAS BEEN PRESENT OVER THE
PACIFIC COASTLINE FOR SOME TIME NOW BREAKS DOWN LEADING TO MORE
TROUGHING UNDER AN APPARENT INCREASINGLY MOIST...WESTERLY FLOW. THUS
THE FORECAST WAS ADJUSTED BY KEEPING GOOD CHANCES FOR PRECIPITATION
NEXT WEEKEND WHILE INCREASING SNOW LEVELS AS WELL AS TEMPERATURES.
OVERALL CONDITIONS DO NOT APPEAR TO WARM SIGNIFICANTLY AND SHOULD
REMAIN NEAR TO SLIGHTLY ABOVE NORMAL.
&&
.AVIATION...VERY PLEASANT FLYING CONDITIONS ARE EXPECTED THROUGH THE
NIGHTTIME HOURS AS DRIER AIR SETTLES OVER THE NORTHERN ROCKIES.
BUT BY MORNING...CLOUDS AND MOISTURE WILL BE ON THE INCREASE WITH
THE POTENTIAL FOR LIGHT SNOW BEGINNING AT KGPI EARLY IN THE
MORNING AND CONTINUING THROUGHOUT THE DAY. SNOW WILL SPREAD
SOUTH...IMPACTING KMSO BY MID MORNING WITH LOWER CEILINGS AND
THE POTENTIAL FOR REDUCTIONS IN VISIBILITY. INCREASING AND
LOWERING CLOUDS ARE FORECAST FOR KBTM AND KSMN BUT AT THIS TIME IT
DOES NOT APPEAR AS THOUGH PRECIPITATION WILL AFFECT VISIBILITY
OVER THE NEXT TWENTY-FOUR HOURS.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WATCH FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON
POTOMAC/SEELEY LAKE REGION...WEST GLACIER REGION.
ID...WIND ADVISORY FROM 10 PM SUNDAY TO 10 AM PST MONDAY FOR
GRANGEVILLE AND VICINITY.
&&
SHORT TERM...DEROSA
LONG TERM....MSJ
AVIATION...DICKERSONThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 2:22 PM MST | Wind Advisory | MSO | Deer Lodge, Granite, Powell, Silver Bow | 44 hr |
Nearby
Winter Storm Watches in Montana, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.